# SDR IPXA2018111976053

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 56,569 hours, 12,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC BOTTLE WAS UNDER THE LIMITS.  SERVICED AND VERIFIED PNEU BOTTLE WAS IN THE GREEN BAND IAW AMM 52-11-02-200-804.
